# SDR 9716266624

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Engine: Pwa JT9D7Q
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: J, R
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT AND WHILE IN REVERSE THRUST, THE NR 3 ENGINE EXPERIENCED A COMPRESSOR STALL.  N1 AND N2 DECREASED WHILE EGT ROSE TO 505C.  THE ENGINE WAS SHUT DOWN IN REVERSE.  MAINTENANCE RAN ENGINE AND OPERATIONALLY CHECKED THE REVERSE OPERATION.  ALL INDICATIONS WERE NORMAL.  INLET AND EXHAUST WERE INSPECTED WITH NO DEFECTS NOTED.  PART CAUSING PROBLEM TO BE DETERMINED.
